# SDR SWIA200414379

- Difficulty date: December 20, 2004
- Submitted: January 17, 2005
- Operation: Air carrier
- Aircraft: N591SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- Aircraft time: 22,587 hours, 20,651 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202 LBL 23 PRESSURE BULKHEAD WL 59 CRACKED.  ITEM FOUND AT C-CHECK INSPECTION.    REPAIRED BULKHEAD IAW CRJ REO 601R-53-11-563.
